Skip to main content
placeholder image

Optimal transportation on the hemisphere

Journal Article


Download full-text (Open Access)

Abstract


Authors


  •   Chang, Sun-Yung Alice (external author)
  •   Liu, Jiakun
  •   Yang, Paul (external author)

Publication Date


  • 2014

Citation


  • Chang, S., Liu, J. & Yang, P. (2014). Optimal transportation on the hemisphere. Bulletin of the Academia Sinica: Institute of Mathematics, 9 25-44.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3142&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2133

Number Of Pages


  • 19

Start Page


  • 25

End Page


  • 44

Volume


  • 9

Abstract


Authors


  •   Chang, Sun-Yung Alice (external author)
  •   Liu, Jiakun
  •   Yang, Paul (external author)

Publication Date


  • 2014

Citation


  • Chang, S., Liu, J. & Yang, P. (2014). Optimal transportation on the hemisphere. Bulletin of the Academia Sinica: Institute of Mathematics, 9 25-44.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3142&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2133

Number Of Pages


  • 19

Start Page


  • 25

End Page


  • 44

Volume


  • 9